# SDR COMA0760012

- Difficulty date: January 7, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 20,580 hours, 19,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 05207H6983
- Condition: Failed
- Location: Cockpit
- Part time: 2,037 hours, 1,647 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5238 - DURING CLIMBOUT AT FL1200 FT.  LEFT SIDE WINDOW OUTER PLY CRACKED.  A/C RETURNED BACK TO ROC AND LANDED SAFELY.  REMOVED AND REPLACED LEFT SIDE WINDOW.
